Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

my hair is falling since 4 years and becoming bald, please suggest remedy

I am hasan from Bangalore and I am 25 years old,my hair is falling since 4 years and becoming bald in front portion.presently I m using hair oil and using antidandruff sampoo every week.but still I have not got any good result.pls suggest me what kind of treatment I will look after ?
Asked On : Sun, 30 Jan 2011
Answers:  4 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
dear Hasan

dont worry wht you getting is normal phenomen at your age. no treatmnet for that. jsu get ralax concentrate on your work

Answered: Sun, 30 Jan 2011
I find this answer helpful
Homeopath Dr. Sasi kala's  Response
welcome to h & m,
loss of hair upto 100 in number is normal .for healthy hair
1 avoid stress
2 take 250ml of milk daily
3 take protein diet
4 apply hot oil to the scalp.
5 take head bath twice a week.
still hair is continuous take homeo medicines apply arnica hair oil, arnica shampoo .

take care.
Answered: Sun, 30 Jan 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
welcome to "Health Care Magic "
HOMOEOPATHIC treatment will not only help you to stop your hairloss but regowth of hair as well.
geneally Stress, anemia, hypothyroidism , dandruff , hormonal imbalance causes hair
fall.and its necessary to have high protein , ion and vita E diet,include groundnuts,or almonds , spinach ,green leafy vegetables ,and if you start treatment at early stages of hairloss you can expect good results .as you said you are finding baldness , that shows your hairline is receeding back , for better results start the treatment as soon as you can as that will stop further progression of receeding hairline .
homoeopathic medicnes will surely treat the exact cause in your body ,
will suggest you to consult a homoeopath or for more info you can write down to (
any other anti dandruff shampoo will help you to get rid of dandruff for couple of days , dandruff too needs to be treated internally as it is an fungal infection and might worsen the hairloss as well .
takecare,wish you good health always !

Answered: Mon, 31 Jan 2011
I find this answer helpful
  Anonymous's Response
thank u for ur kind information.this will be helpfull to me but at the same time,i m nt normal person who is losing hair fall 100 per hair is thin and not densed,when ever i put oil (ashwini hair oil)loosing more than 50-100/day.i have a habit think more and get tensed always.i m suffering for sneezing trouble everyday and also have heat back and side portion of head are thick and dense hair, but front and center portion of head are becoming thin and bald...before one year back i had full of dandruff ,nw i m using anti dandruff shampoo,it will be ok but hair falling and hair thin is not yet stopped.plz suggest me what kind of treatment would be useful for preventing hair fall and becoming bald?then will have chance to grow hair again in bald portion ?or should i look for hair planting or hair setting if the treatment is not worked out ?plz give more information for this and make my life happy...
Answered: Mon, 31 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor